# SDR 5APR577Y10

- Difficulty date: August 13, 2009
- Submitted: August 13, 2009
- Operation: General aviation
- Aircraft: N607AF
- Make and model: Pilats PC1245
- Aircraft serial: 607
- Aircraft time: 3,571 hours, 3,358 cycles
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 244755
- Condition: Broken
- Location: Brake Assy
- Part time: 1,707 hours, 1,668 cycles
- Component: Brake Assy
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK IT WAS DISCOVERED THAT THE LT MAIN BRAKE ASSY OTBD DISC WAS CRACKED.  THE BRAKE ASSY WAS REMOVED AND REPLACED.
